# SDR SWAA010445

- Difficulty date: February 13, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 42,438 hours, 41,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BULLNOSE EMERGENCY EXIT LIGHT LOOSE AT ROW 2 DEF.  SECURED LIGHT ASSY PER MM.
